# SDR SIMA20150124005

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 38,035 hours, 34,021 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Melted
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVATOR REPLACEABLE TIP & SURROUNDING SKIN TO BE MELTED NRWC 620-MQT- 02377.  PERFORMED PERMANENT REPAIR IAW ERS-EM-55MR-232.
